Archives‎ > ‎

Volume 1, 2007

No 1 (2007): March 2007
  • Glass, Darren,  Klein-four covers of the projective line in characteristic two.
    Albanian J. Math. 1 (2007), no. 1, 3–11. 

  • Lockhart, Jody M. The Skolem problem for 2×2 matrices, arctangents and recursive solvability. 
    Albanian J. Math. (2007), no. 1, 13–16. 

  • Beltraminelli, StefanoMerlini, Danilo, The criteria of Riesz, Hardy-Littlewood et al. for the Riemann hypothesis revisited using similar functions. 
    Albanian J. Math. 1 (2007), no. 1, 17–30. 
  • Hashorva, EnkelejdKotz, SamuelKume, Alfred, Lp-norm generalised symmetrised Dirichlet distributions. 
    Albanian J. Math. 1 (2007), no. 1, 31–56. 

  • Braha, N.,  Absolutely summing operators in m1 (l1).
    Albanian J. Math. 1 (2007), no. 1, 57–62. 

No 2 (2007): June 2007
  • Joyner, David; Ksir, Amy; Vogeler, Roger Group representations on Riemann-Roch spaces of some Hurwitz curves.
    Albanian J. Math. 1 (2007), no. 2, 67–85. 

  • Hussain, Wasiq Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear.
    Albanian J. Math. 1 (2007), no. 2, 87–98. 

  • Hashorva, Enkelejd Exact asymptotics for type I bivariate elliptical distributions.
    Albanian J. Math. 1 (2007), no. 2, 99–114. 

  • Kiliçman, Adem; Salleh, Zabidin Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces.
    Albanian J. Math. 1 (2007), no. 2, 115–120. 
No 3 (2007): September 2007

  • Luca, Florian; Shparlinski, Igor E. Pseudoprimes in certain linear recurrences.
    Albanian J. Math. 1 (2007), no. 3, 125–131. 

  • Wootton, A. Extending topological group actions to conformal group actions.
    Albanian J. Math. 1 (2007), no. 3, 133–143. 

  • Hashemi, Amir Polynomial complexity for Hilbert series of Borel type ideals.
    Albanian J. Math. 1 (2007), no. 3, 145–155. 

  • Hashorva, Enkelejd Sample extremes of Lp-norm asymptotically spherical distributions.
    Albanian J. Math. 1 (2007), no. 3, 157–172. 
No 4 (2007): December 2007 (Special Issue on computational algebraic geometry}

  • Elezi, A.; Shaska, T. Special issue on algebra and computational algebraic geometry.
    Albanian J. Math. 1 (2007), no. 4, 175–177. 

  • Haran, D.; Jarden, M., Regular lifting of covers over ample fields.
    Albanian J. Math. 1 (2007), no. 4, 179–185. 

  • Joswig, Michael; Sturmfels, Bernd; Yu, Josephine,
     Affine buildings and tropical convexity. Albanian J. Math. 1 (2007), no. 4, 187–211. 

  • Hakim, Jeffrey, Discrete series representations of p-adic groups associated to symmetric spaces.
    Albanian J. Math. 1 (2007), no. 4, 213–221.

  • Elezi, Artur Toric fibrations and mirror symmetry.
    Albanian J. Math. 1 (2007), no. 4, 223–233. 

  • Gashi, Qëndrim R. A vanishing result for toric varieties associated with root systems.
    Albanian J. Math. 1 (2007), no. 4, 235–244. 

  • Elkin, Arsen; Pries, Rachel Hyperelliptic curves with a-number 1 in small characteristic.
    Albanian J. Math. 1 (2007), no. 4, 245–252. 

  • Previato, E.; Shaska, T.; Wijesiri, G. S. Thetanulls of cyclic curves of small genus.
    Albanian J. Math. 1 (2007), no. 4, 253–270. 

  • Kopeliovich, Yaacov, Modular equations of order p and theta functions.
    Albanian J. Math. 1 (2007), no. 4, 271–282. 

  • Ustimenko, V. A. On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography.
    Albanian J. Math. 1 (2007), no. 4, 283–295. 

  • Shaska, Tanush Some open problems in computational algebraic geometry.
    Albanian J. Math. 1 (2007), no. 4, 297–319.